Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having depression. Throw, break things, bite, kick. Taking sertraline. Information on bipolar?

i want to know the systems for bipola as my youngest daughter has it as i have a depression as well as im on tablets ffor my depression they are called sertraline as i take one of a morning and one of a night my signs of depression is i throw and break things i hit my fiannce and bite and kick some times he trys to talk to me i stare in to space when he is trying to talk to me i go off my tablets and throw them out it takes days for me to get back on them and tqakes me hours to calm down as i have good and bad days as i have consulted my doctor about my recent mood changes and i have to see a gynercoligist and a phyirist if u could send me some imformation on bipola would be so helpful and much appricated

yours trully

jenny fairfield
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You will find more information about bipolar on the national library of medicine's website and the weblink is:

Sertraline is a mood elevator or an antidepressant. I would think that your daughter might need a mood stabilizer. However I advise you to consult a psychiatrist qualified in this area so as to find the right medications for your daughter. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor